# SDR CALA2018081761794

- Difficulty date: August 9, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 89,395 hours, 16,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W23502
- Condition: Cracked
- Location: Bs 1832-1853
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1850 - 1853,  STRINGERS 41L - 42L WAS CORRODED.  DISCOVERED DURING A C-3 CHECK.   REPAIRED IAW EC/RA 5371-01009, PART 1A.
